# SDR 9604349155

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 458314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Pax Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE FORWARD ENTRY DOOR JAMB, SID PSE 53.09.031 DOOR STOP DOUBLERS AFT SIDE, 4TH AND 5TH STOPS FROM THE BOTTOM.  REPAIRED JAMB PER EA 91-103367.
